MathSciNet Relay Station
MathSciNet bibliographic data
MR218445 20.25
Walter, John H. Finite groups with abelian Sylow $2$-subgroups of order $8$. Invent. Math. 2 1967 332–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement